# SDR HEEA967356

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Failed
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FEW HOURS OF USE, ROTOR INTERMITTENTLY RUNS DOWN AND WILL NOT SPIN UP.
